# SDR SWAA2021112333451

- Difficulty date: October 25, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR WEB LOCATED IRSS 145.00 AT LT WING ; 2021-486815 / [01] TOOL USED: P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22; [02] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130064101; DUE DATE: 11-MAY-22.; [03] APPLIED PROTECTION TREATMENT ON REAR SPAR WEB LOCATED IRSS 145.00 AT LT WING IAW B737-700 SRM 51-20-01; [04] REPAIRED REAR SPAR WEB LOCATED IRSS 145.00 AT LT WING IAW EA # 21-157-03275-WIP1. SEE INDIVIDUAL SIGNOFF BELOW.; [05] CORRECTED STEP 4 REPAIRED REAR SPAR WEB LOCATED IRSS 145.00 AT LT WING IAW EA # 21-157-03275-WIP1 AND EA 21-157-03275. SEE INDIVIDUAL SIGNOFF BELOW.; [06] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
